# SDR FDEA202306271273

- Difficulty date: June 27, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN DECK COMPT - LH SIDE END FLOOR SUPPORT GOT CRACKED LOCATION FROM   FR38.1 TO FR38.2 COMMON TO Y2462. REPLACED THE NEW SUPPORT I.A.W A300-600F SRM 51-72-10-001,P2 AND SRM 51-40-21-001   PARA,7,PAGE 24~PAGE 50
